Alert archive / Arizona / Flash Flood Warnings in 2015
Flash Flood Warning 46, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this flash flood warning at Oct 20, 2015, 10:22 AM MST for Yavapai County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 20, 2015, 10:22 AM MST (17:22 UTC)
- Expired
- Oct 20, 2015, 1:15 PM MST
- In force
- 3 hr
- Issued by
- NWS Flagstaff, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Yavapai County, AZ
The radar
The Phoenix radar (KIWA), 140 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 20, 11:36 AM MST | FLASH FLOOD | 6 Sse Congress, AZ | MARICOPA COUNTY FLOOD WARNING BRANCH SHARED IMAGES OF FLOWING WATER IN MARTINEZ WASH NEAR WICKENBURG |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 74 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 5.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 329 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
180
WGUS55 KFGZ 201722
FFWFGZ
AZC025-202015-
/O.NEW.KFGZ.FF.W.0046.151020T1722Z-151020T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1022 AM MST TUE OCT 20 2015
THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN YAVAPAI COUNTY IN WEST CENTRAL ARIZONA...
* UNTIL 115 PM MST
* AT 1016 AM MST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
VERY HEAVY RAIN ACROSS THE WARNED AREA WHICH INCLUDES THE
HASSAYAMPA RIVER DRAINAGE BASIN. UP TO 1.5 INCHES OF RAIN HAS
ALREADY FALLEN WITH ADDITIONAL HEAVY RAIN LIKELY THROUGH NOON.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CONGRESS.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SOLS WASH...
HASSAYAMPA RIVER...ANTELOPE CREEK...NORTH FORK DATE CREEK...WEAVER
CREEK...DATE CREEK...SPRING CREEK...YARNELL CREEK...MARTINEZ WASH AND
MARTINEZ CREEK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
STATE ROUTE 89 BETWEEN MILE MARKERS 258 AND 275.
STATE ROUTE 71 BETWEEN MILE MARKERS 105 AND 109.
HIGHWAY 93 BETWEEN MILE MARKERS 190 AND 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS
WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER
THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH
TO SWEEP VEHICLES OFF THE ROAD.
&&
LAT...LON 3426 11292 3416 11263 3399 11269 3400 11274
3400 11281 3417 11295
$$
JJ2 follow-up statements
392
WGUS75 KFGZ 201941
FFSFGZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1241 PM MST TUE OCT 20 2015
AZC025-202015-
/O.CON.KFGZ.FF.W.0046.000000T0000Z-151020T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YAVAPAI-
1241 PM MST TUE OCT 20 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM MST FOR
SOUTH CENTRAL YAVAPAI COUNTY...
AT 1238 PM MST...DOPPLER RADAR INDICATED THAT RAINFALL HAS DECREASED
OVER THE WARNING AREA INCLUDING THE MARTINEZ CREEK AND HASSAYAMPA
RIVER DRAINAGES. RIVER GAUGES SHOWED A LARGE FLASH FLOOD ON ANTELOPE
CREEK AND MARTINEZ CREEK JUST NORTH OF THE MARICOPA COUNTY LINE
AROUND NOON MST. WATER LEVELS ARE BEGINNING TO DROP QUICKLY...
HOWEVER LOW WATER CROSSINGS WILL LIKELY BE FLOODED THROUGH AT LEAST
2 PM MST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3422 11284 3416 11263 3399 11269 3400 11274
3400 11281
$$
JJ693
WGUS75 KFGZ 202025
FFSFGZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
125 PM MST TUE OCT 20 2015
AZC025-202033-
/O.EXP.KFGZ.FF.W.0046.000000T0000Z-151020T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YAVAPAI-
125 PM MST TUE OCT 20 2015
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL YAVAPAI COUNTY HAS
EXPIRED...
FLOOD WATERS HAVE RECEDED ALONG MARTINEZ CREEK AND ANTELOPE CREEK
JUST NORTH OF THE MARICOPA COUNTY LINE. PLEASE CONTINUE TO HEED ANY
ROAD CLOSURES AND USE CAUTION NEAR LOW WATER CROSSINGS.
LAT...LON 3422 11284 3416 11263 3399 11269 3400 11274
3400 11281
$$
JJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 20, 9:35 AM MST, 47 minutes earlier.
Area forecast discussion, Oct 20, 9:35 AM MST, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 935 AM MST TUE OCT 20 2015 .SYNOPSIS...A PERSISTENT LOW PRESSURE SYSTEM WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO NORTHERN ARIZONA THROUGH WEDNESDAY. THURSDAY SHOULD SEE THE START OF A SLOW DRYING TREND WITH SLIGHT CHANCES OF PRECIPITATION THROUGH FRIDAY. DRY WEATHER WITH NEAR NORMAL HIGH AND LOW TEMPERATURES ARE FORECAST FOR THIS WEEKEND. && .DISCUSSION... ONE TROUGH OF LOW PRESSURE WILL SETTLE OVER ARIZONA FROM TODAY THROUGH THURSDAY...WITH SEVERAL SHORTWAVES TO ROTATE THROUGH THE LOW. THE FIRST WAVE IS MOVING ACROSS ARIZONA THIS MORNING...AND BROUGHT A FEW HAIL REPORTS AT .75 INCH IN DIAMETER AROUND FLAGSTAFF. WIDESPREAD PRECIP ACCUMULATIONS START AT .20" AND APPROACHING AN INCH IN THE VERDE VALLEY. THERE IS A THREAT OF SEVERE THUNDERSTORMS TODAY...PRETTY MUCH ACROSS THE NORTHLAND THIS MORNING AND THEN EAST OF A WINDOW ROCK THROUGH PHOENIX LINE THIS AFTERNOON AND EVENING. MADE A FEW SHORT TERM FORECAST ADJUSTMENTS TO INCREASE PRECIP CHANCES TODAY FOR MUCH OF NORTHERN AZ PER CURRENT AND EXPECTED CONDITIONS. A LARGE AREA OF STRATIFORM RAIN WITH EMBEDDED THUNDERSTORMS TO AFFECT AREAS NORTH OF A LINE FROM VALLE TO WINDOW ROCK THROUGH THIS MORNING. RAINFALL ACCUMULATIONS HAVE INCREASED AS WELL WITH WIDESPREAD .15 TO .35 INCH EXPECTED THROUGH 5 PM TODAY. HEAVIER AMOUNTS CERTAINLY POSSIBLE IF STORMS TRAIN OVER THE SAME AREA. STORM MOTION TODAY FROM SOUTH TO NORTH. ON WEDNESDAY THE UPPER LOW SITS OVER ARIZONA AND NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST ACROSS NORTHERN AZ. THE SEVERE THUNDERSTORM THREAT WEDNESDAY IS LOW AS WIND SHEAR IS WEAK. THURSDAY THE UPPER LOW MOVES INTO NEW MEXICO. UNSETTLED AND SHOWERY WEATHER TO CONTINUE ACROSS CENTRAL AND EASTERN AZ...THE SOUTHWESTERN PORTION OF THE STATE TO GET INTO A DRIER AND MORE STABLE NORTHWEST FLOW. FRIDAY ANOTHER WEAK TROUGH TO MOVE QUICKLY MOVING OVER NORTHERN ARIZONA AND BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. HIGH TEMPERATURES WILL BE BELOW NORMAL THROUGH FRIDAY. SATURDAY-MONDAY...WESTERLY FLOW ALOFT TO BRING DRY WEATHER WITH NEAR NORMAL HIGH AND LOW TEMPS. && .AVIATION... FOR THE 18Z PACKAGE...SCATTERED TO NUMEROUS SHRA/TSRA THROUGH 01Z ACROSS MOST OF NORTHERN ARIZONA...ACTIVITY DECREASING TO SCATTERED COVERAGE OVERNIGHT AND INTO WEDNESDAY MORNING. A FEW OF THE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS. MVFR/IFR CONDITIONS IN THE STRONGER STORMS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...DL AVIATION...JJ FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Oct 20, 8:34 AM MST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 834 AM MST TUE OCT 20 2015 AZZ004>018-037>040-210030- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 834 AM MST TUE OCT 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE TROUGH WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO NORTHERN ARIZONA TODAY. A FEW THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE SEVERE THREAT COVERS MUCH OF THE NORTHLAND THIS MORNING...THEN SHIFTS TO AREAS EAST OF A LINE FROM WINDOW ROCK THROUGH PAYSON FOR THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY THROUGH THURSDAY...SHOWERS AND THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THEN DECREASE ON THURSDAY AS THE UPPER LOW MOVES AWAY FROM THE AREA. THUNDERSTORMS THAT DEVELOP BOTH DAYS SHOULD REMAIN BELOW SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE NATIONAL WEATHER SERVICE FLAGSTAFF OFFICE AT 1-888-745-1637.
In the hours before
Special weather statement, Oct 20, 8:57 AM MST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 857 AM MST TUE OCT 20 2015 AZZ009-010-039-201630- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-BLACK MESA AREA- 857 AM MST TUE OCT 20 2015 ...A STRONG THUNDERSTORM IS AFFECTING NORTH CENTRAL NAVAJO COUNTY... AT 857 AM MST...A STRONG THUNDERSTORM WAS 11 MILES NORTH OF FOREST LAKE CHAPTER HOUSE...OR 45 MILES NORTH OF KEAMS CANYON...MOVING NORTH AT 20 MPH. WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD...WEST CENTRAL CHINLE VALLEY AND CENTRAL BLACK MESA AREA COUNTIES. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3637 11029 3641 11046 3665 11040 3659 11014 TIME...MOT...LOC 1557Z 199DEG 17KT 3646 11035 MOTTICE
Local storm report, Oct 20, 9:02 AM MST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
902 AM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN MUNDS PARK 34.94N 111.64W
10/20/2015 M1.14 INCH COCONINO AZ MESONET
&&
EVENT NUMBER FGZ1500159
DGVLocal storm report, Oct 20, 9:10 AM MST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
910 AM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1 NW CROWN KING 34.22N 112.35W
10/20/2015 M1.14 INCH YAVAPAI AZ MESONET
TOWER MOUNTAIN
&&
EVENT NUMBER FGZ1500160
DGVLocal storm report, Oct 20, 9:14 AM MST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
914 AM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 6 SE CORDES JUNCTION 34.27N 112.05W
10/20/2015 M1.18 INCH YAVAPAI AZ MESONET
AGUA FRIA RIVER AT HORSESHOE
&&
EVENT NUMBER FGZ1500161
DGVLocal storm report, Oct 20, 9:47 AM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
947 AM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM HAIL 6 NE METEOR CRATER 35.09N 110.95W
10/20/2015 M0.70 INCH COCONINO AZ TRAINED SPOTTER
METEOR CRATER REST AREA
&&
EVENT NUMBER FGZ1500162
DGVLocal storm report, Oct 20, 10:21 AM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1021 AM MST TUE OCT 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HAIL KAYENTA 36.72N 110.25W
10/20/2015 E0.50 INCH NAVAJO AZ PUBLIC
&&
EVENT NUMBER FGZ1500163
DGVThe office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 6:27 PM MST | Areal Flood Advisory | FGZ | Coconino | 12 hr |
| Oct 19, 6:38 PM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 23 min |
| Oct 19, 9:36 PM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 24 min |
| Oct 19, 9:52 PM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 23 min |
| Oct 19, 10:03 PM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 42 min |
| Oct 19, 10:11 PM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 49 min |
| Oct 19, 10:26 PM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 49 min |
| Oct 19, 10:56 PM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 34 min |
| Oct 20, 1:21 AM MST | Special Weather Statement | FGZ | 24 min | |
| Oct 20, 1:56 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Gila | 24 min |
| Oct 20, 2:09 AM MST | Special Weather Statement | FGZ | 36 min | |
| Oct 20, 3:08 AM MST | Severe Thunderstorm Warning | FGZ | Apache, Navajo | 37 min |
| Oct 20, 3:58 AM MST | Special Weather Statement | FGZ | 32 min | |
| Oct 20, 4:25 AM MST | Severe Thunderstorm Warning | FGZ | Navajo | 20 min |
| Oct 20, 5:09 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 41 min |
| Oct 20, 5:20 AM MST | Special Weather Statement | FGZ | 25 min | |
| Oct 20, 5:27 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 33 min |
| Oct 20, 6:24 AM MST | Areal Flood Advisory | FGZ | Coconino | 6 hr |
| Oct 20, 7:35 AM MST | Special Weather Statement | FGZ | 25 min | |
| Oct 20, 8:57 AM MST | Special Weather Statement | FGZ | 33 min | |
| Oct 20, 9:13 AM MST | Severe Thunderstorm Warning | FGZ | Navajo | 21 min |
| Oct 20, 9:37 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Navajo | 23 min |
| Oct 20, 9:56 AM MST | Areal Flood Advisory | FGZ | Yavapai | 3 hr |
| Oct 20, 9:59 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Navajo | 15 min |
| Oct 20, 10:24 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Navajo | 36 min |
| Oct 20, 10:29 AM MST | Special Weather Statement | FGZ | Navajo | 31 min |
| Oct 20, 10:41 AM MST | Tornado Warning | FGZ | Navajo | 34 min |
| Oct 20, 10:46 AM MST | Severe Thunderstorm Warning | FGZ | Gila | 29 min |
| Oct 20, 11:03 AM MST | Severe Thunderstorm Warning | FGZ | Apache | 27 min |
| Oct 20, 11:06 AM MST | Tornado Warning | FGZ | Navajo | 24 min |
| Oct 20, 11:28 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Gila, Navajo | 32 min |
| Oct 20, 11:34 AM MST | Areal Flood Advisory | FGZ | Navajo | 3 hr |
| Oct 20, 11:40 AM MST | Special Weather Statement | FGZ | 50 min | |
| Oct 20, 11:48 AM MST | Special Weather Statement | FGZ | 42 min | |
| Oct 20, 12:09 PM MST | Severe Thunderstorm Warning | FGZ | Apache | 36 min |
| Oct 20, 12:53 PM MST | Special Weather Statement | FGZ | 37 min | |
| Oct 20, 1:21 PM MST | Areal Flood Advisory | FGZ | Apache, Navajo | 3 hr |
| Oct 20, 1:39 PM MST | Severe Thunderstorm Warning | FGZ | Apache | 21 min |
| Oct 20, 1:46 PM MST | Special Weather Statement | FGZ | 29 min | |
| Oct 20, 1:57 PM MST | Special Weather Statement | FGZ | 33 min | |
| Oct 20, 3:07 PM MST | Special Weather Statement | FGZ | 23 min | |
| Oct 20, 4:06 PM MST | Special Weather Statement | FGZ | 24 min |
Nearby
Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.